MAUDE Adverse Event Report: COVIDIEN 16FR SIL URINE METER FOLEY TRA; CATHETER, RETENTION TYPE, BALLOON

COVIDIEN 16FR SIL URINE METER FOLEY TRA; CATHETER, RETENTION TYPE, BALLOON
Model Number 7006LL
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported the foley became disconnected at the seal at the junction of the catheter and tube connection point.
 
Additional Manufacturer Narrative
H 3 device evaluation: a device history record (dhr) review could not be performed because a lot number could not be provided by the customer.One decontaminated drainage bag was received.The sample was visually inspected.The reported problem was observed in the sample, the catheter was separated from the connector.A corrective and preventative action (capa) was opened to address the reported condition through a more robust investigation.This complaint will be used for tracking and trending purposes.

Brand Name
16FR SIL URINE METER FOLEY TRA
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key10235494
Report Number9612030-2020-02520
Device Sequence Number18981273
Product Code EZL
UDI-Device Identifier10884521001237
UDI-Public10884521001237
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7006LL
Device Catalogue Number7006LL
Device Lot NumberKM6428102
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/18/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date07/06/2020
Supplement Report FDA Received Date11/02/2020
Patient Sequence Number1